Is a drug induced SVT or atrial flutter temporary?

I mixed my antipsychotics with meth and mdma. I started noticing chest pain and palpitations soon after my last use. It s not withdrawal because I have been getting these symptoms for nearly a year later and I haven t used since then and my doctor thinks it s an arrhythmia, svt or atrial flutter.

I got an ultrasound of my heart done and it was normal. My heart is healthy but I may have this arrhythmia. I rarely get chest pain anymore and I have been having less palpitations. Is it likely that this arrhythmia is temporary and will go away soon?

2 Answers

Relevance
  • In
    Lv 7
    2 months ago

    Mixing Meth and Molly? Why are you bothering to see a doctor if you are so hell-bent on killing yourself?

    • Login to reply the answers
  • 2 months ago

    Trolling trolling

    • Login to reply the answers
Still have questions? Get your answers by asking now.